Sankhya: The Indian Journal of Statistics

1997, Volume 59, Series A, Pt. 1, 60-73

SOME ASPECTS OF GENERALISED QUASI MULTIVARIATE FACTORIAL SERIES DISTRIBUTIONS

By

S. B. NANDI, Gauhati University, Guwahati

And

KISHORE K. DAS, Institute of Advanced Study in Science and Technology, Guwahati

SUMMARY. In this article some generalised multinomial numbers and their associated distributions are considered. Then generalised quasi multivariate factorial series distributions (GQMFSDs) are defined. A few well known as well as new distributions are obtained from GQMFSD-family and some of their special cases are indicated.

AMS (1991) subject classification. 60E05, 62E15, 62F10, 62P10, 62P25, 62P99

Key words and phrases. Generalized multinomial number, generalized quasi multivariate factorial series distribution, associated Lah number, C-number, multivariate Stirling number of second kind.

Full paper (PDF)

This article in Mathematical Reviews